MAUDE Adverse Event Report: ARTHREX, INC. IMPL SYS, AUTOGRAFT GRAFTLINK CP 2; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. IMPL SYS, AUTOGRAFT GRAFTLINK CP 2; NON-DEGRADABLE FIXATN FASTENER
Model Number IMPL SYS, AUTOGRAFT GRAFTLINK CP 2
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, a sales representative reported via phone that an ar-1588au-cp2 autograft graftlink implant system had the tightrope snapped when tensioning.The broken tightrope was removed from the patient, and another of the same product was used to complete the case.There was a five-minute delay in the case.This was discovered during an acl procedure on (b)(6) 2024, with no reported patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
IMPL SYS, AUTOGRAFT GRAFTLINK CP 2
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21102447
Report Number1220246-2025-09272
Device Sequence Number15667766
Product Code MBI
UDI-Device Identifier00888867395367
UDI-Public(01)00888867395367(11)221013(17)260731(10)15011458
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K231857
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberIMPL SYS, AUTOGRAFT GRAFTLINK CP 2
Device Catalogue NumberAR-1588AU-CP2
Device Lot Number15011458
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown